Zyrtec 0.1% Oral Solution is an antihistamine medication containing cetirizine dihydrochloride at a concentration of 1mg/ml in a 75ml solution. This liquid formulation is designed to provide relief from allergy symptoms through convenient oral administration. Each milliliter of the solution contains 1mg of cetirizine dihydrochloride as the active ingredient. The product should be stored below 30°C and kept out of reach of children. Proper dosage should be followed according to the enclosed leaflet or healthcare provider's instructions.